Regular Model Checking using Widening Techniques release_mfiximvaxbafblxtodkyxcgzzi

by Tayssir Touili

Published in Electronical Notes in Theoretical Computer Science by Elsevier BV.

2001   Volume 50, p342-356

Archived Files and Locations

application/pdf  307.4 kB
file_swbejy2hyvag5otecpphvvkd2i
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2001
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1571-0661
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 7e45a3b1-a878-4e4b-8ee7-8b1fabedc47d
API URL: JSON